# SDR ASAA2016091418020

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,161 hours, 700 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH5055
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,157 hours, 698 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING FMC CDU FOR ENGINE FAULTS, FOUND ENG 2 BITE INOP. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 73-05 TASK 802 AND DETERMINED EEC TO REQUIRE REPLACEMENT. REMOVED & REPLACED NACELLE WIRE HARNESS MW0303 REF B737-900 AMM 71-51-03-400-801-F00. REMOVED & REPLACED EEC ENG#2  REF B737-900 AMM 73-21-60. PERFORMED APPLICABLE TEST REF B737-900 AMM 71-00-00-800-811-F00 TABLE 502 PWR PLANT TEST REF TABLE. ALL TESTS PASSED.
